# SDR AALA201610189005

- Difficulty date: October 17, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 47,665 hours, 27,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A MEGAPHONE INOPERATIVE.  REPLACED MEGAPHONE IAW GPM NO TECH REF SEE TEXT FOR MAINT OR REPAIR DONE.  THE AIRCRAFT WAS NOT GROUNDED.
